# SDR SWAA2023122032438

- Difficulty date: December 16, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 31,697 hours, 15,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINATION STRIP AT ROW 1 FED DAMAGED<[01] OK TO CONTINUE PER MEL 33-19-01; SP #1;[02] REPLACED PHOTO ILLUMINATION STRIP AT ROW 1DEF PER AMM 33-51-15. MEL CLEARED.
